IJPAM: Volume 47, No. 2 (2008)

CALDERÓN'S COMMUTATOR ON $H^p(R^n)$

Yasuo Komori
School of High Technology for Human Welfare
Tokai University
317, Nishino, Numazu-City, Shizuoka, 410-03, JAPAN
e-mail: komori@wing.ncc.u-tokai.ac.jp


Abstract.Many studies have been done for one dimensional Calderón's commutator. We consider $n$-dimensional Calderón's commutator and obtain the boundedness from $H^p(R^n)$ to $h^p(R^n)$ (local Hardy space).

Received: June 11, 2008

AMS Subject Classification: 42B20

Key Words and Phrases: Calderón's commutator, $T1$ theorem, Hardy space, local Hardy space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 47
Issue: 2